# SDR ASAA0410467

- Difficulty date: November 3, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 45,561 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654577742
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - AFT CARGO PIT BILGE AREA CORROSION IN STRINGER FLANGE.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR STRINGER SECTION IAW SRM.
